| Model Number |
5921-030-235 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the device leaked and could not maintain pressure.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.
Additional Manufacturer Narrative
The device was not returned to stryker sustainability solutions for evaluation as the device was not kept.As the device was not returned for evaluation, inspection was unable to be performed.A review of the dhr for the reported lot number supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to: ptc coming into contact with sharp object or surface.Product damaged during shipping/storage.Loss of structural integrity.Inadequate handling instruction, user damages cuff.The instructions for use (ifu) state: it is important that the tourniquet cuff be applied at the proper location with adequate pressure for the appropriate amount of time.Avoid needles, towel clips, leg holders and other equipment that can puncture or otherwise damage the cuff.Directions for use: before beginning the procedure, verify compatibility of all devices and accessories.Prior to surgery, select the proper sized tourniquet cuff by measuring the circumference of the patient's limb.This will avoid problems caused by a tourniquet cuff that is too small or too large.Secure the cuff fasteners to ensure that the cuff stays in place during the procedure.If the package is damaged or if it was opened and the device was not used, return the device and packaging to stryker sustainability solutions.Inspect the device for overall condition and physical integrity.Do not use the device if any damage is noted.Return the device and packaging to stryker sustainability solutions if it is not in acceptable condition for surgery.The reported event will continue to be monitored through post-market surveillance.Should the device become available for return, the investigation will be reopened.
Additional Manufacturer Narrative
On 04/18/2023, stryker sustainability solutions became aware that mdr section d3 (manufacturer entity) and d7b (reprocessor name & location) were not completed correctly for this mdr.This supplemental mdr serves to provide the corrected information.The reported event will continue to be monitored through post market surveillance.
Event or Problem Description